MAUDE Adverse Event Report: AEQUALIS ASCEND FLEX TRAY; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS ASCEND FLEX TRAY; SHOULDER JOINT METAL PROSTHESIS
Model Number TH 0 ECC 1.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"(b)(6) 2018, the initial ascend flex reverse surgery was performed.(b)(6) 2019, a revision surgery was performed, due to postoperative pain and restriction of humeral elevation and rotation occurred."the surgery completed with a resize of the glenoid sphere, the insert and the tray.''i don't know the cause, but it's not an implant defect.Since the selected size in the first case may not have been suitable for the patient, we tried reducing the sphere diameter.'', the surgeon commented.No delay to surgery.

Brand Name
AEQUALIS ASCEND FLEX TRAY
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key9519307
Report Number3000931034-2019-00186
Device Sequence Number13567662
Product Code KWS
UDI-Device Identifier03700386941054
UDI-Public03700386941054
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/12/2023
Device Model NumberTH 0 ECC 1.5
Device Catalogue NumberDWF510
Device Lot Number4508AT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2019
Initial Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;